# SDR JR2R2011041400142

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 30,790 hours, 23,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER FORWARD INTERCOSTAL IS CRACKED.  REMOVED AND REPLACED FWD LWR INTERCOSTAL IAW CRJ 200 SRM 51-42-21 AND 51-42-06.
